Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Abstract

In this paper we give a simplified proof of the flat Grothendieck–Riemann–Roch theorem. The proof makes use of the local family index theorem and basic computations of the Chern–Simons form. In particular, it does not involve any adiabatic limit computation of the reduced eta-invariant.

Keywords

Eta form, Flat K-theory, Grothendieck–Riemann–Roch theorem

Publication Date

9-2016

Source Publication Title

Journal of Geometry and Physics

Volume

107

Start Page

162

End Page

174

Publisher

Elsevier

Peer Reviewed

1

Copyright

© 2016 Elsevier B.V. All rights reserved.

DOI

10.1016/j.geomphys.2016.05.016

ISSN (print)

03930440

Available for download on Monday, October 01, 2018

Included in

Mathematics Commons

Share

COinS